# SDR HEEA0011736

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Yoke Assy
- Part number: 350A37116200
- Condition: Broken
- Location: M/R Stop
- Part time: 3,373 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE ASSY STOP BROKEN.
